# SDR DXTA2025032102750

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- Aircraft time: 1,010 hours, 744 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS (CONTROL & INDICATION): ON DEPARTURE, OVER SPEED FLAPS.  FLAPS WERE IN TRANSIT FROM POSITION 1 TO 0.  MAX SPEED WAS 185KTS FOR 3 SEC.  RECEIVED "OVER SPEED AURAL WARNING".  OVERSPEED HAPPENED SAME TIME AS WINDSHEER WARNING.  SPEED INSTANTLY JUMP FROM 170KTS-185KTS. NO ISSUE RAISING FLAPS.  NO ISSUE LOWERING FLAPS FOR LANDING FROM 0 TO FULL. CORRECTIVE ACTION; PERFORMED FLAP OVERSPEED INSPECTION IAW EMB PH300 AMM 05-50-07. NO DEFECTS NOTED.
